Log In or Register to Join The Conversation!
Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #15742
    Tito Oye
    Keymaster

    Do you find that the medicine you use effects your mood? How so?

    I know that whenever I use my stronger painkillers I always feel so lethargic and my mood is a bit more negative than normal.

    #15798
    Kassem Banawer
    Participant

    NO, its ok for me, when I have crisis I like to take my medication and just sleeeeeeeeeep all day, I like to feel asleep

     

    #15803
    Tito Oye
    Keymaster

    Yep, my mood always improves when I sleep

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account